RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 2, Pages 30–31 (Mi vmj63)  

This article is cited in 1 scientific paper (total in 1 paper)

An almost $f$-algebra multiplication extends from a majorizing sublattice

A. G. Kusraev

Institute of Applied Mathematics and Informatics Vladikavkaz Science Center of the RAS, RUSSIA

Abstract: It is proved that an almost $f$-algebra multiplication defined on a majorizing sublattice of a Dedekind complete vector lattice can be extended to the whole vector lattice.

Key words: almost $f$-algebra, $f$-algebra, vector lattice, majorizing sublattice, lattice homomorphism, positive operator, square of a vector lattice.

Full text: PDF file (97 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.555+517.982
MSC: 06F25, 46A40
Received: 24.03.2008
Language:

Citation: A. G. Kusraev, “An almost $f$-algebra multiplication extends from a majorizing sublattice”, Vladikavkaz. Mat. Zh., 10:2 (2008), 30–31

Citation in format AMSBIB
\Bibitem{Kus08}
\by A.~G.~Kusraev
\paper An almost $f$-algebra multiplication extends from a majorizing sublattice
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 2
\pages 30--31
\mathnet{http://mi.mathnet.ru/vmj63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434661}


Linking options:
  • http://mi.mathnet.ru/eng/vmj63
  • http://mi.mathnet.ru/eng/vmj/v10/i2/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Chil, “Extension of an almost $f$-algebra multiplication”, Vladikavk. matem. zhurn., 14:1 (2012), 75–77  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:177
    Full text:68
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020